Having loss of appetite, had liver abscess. Can these two be related ?
I had liver abcess in 2008. Since last 4 day i fill continuously my stomach full. I dont fill appetite. What could be the reason and what should i do? I am teking regular meal as usual but i dont fill huger
Welcome to HCM.
One of the symptoms of liver disease is lack of appetite. I think you should again consult your doctor, and on examination if he thinks it necessary he will advise ultrasound examination along with other blood and urine tests to arrive at a diagnosis and treat you accordingly.
Hi Amit, Welcome to HealthcareMagic Forum.
Are you on any kind of Medications? You are suffering from Anorexia which is Loss of Appetite which is common if you are ill. Kindly get yourself examined by a Physician to rule out of you have any underlying medical illness. Sadness, depression, grief, or anxiety can also cause this. Increase protein and calorie intake by eating high calorie nutritious snacks or several small meals during the day. Liquid protein drinks may be helpful. The protein rich foods include fresh fruits, Green leafy vegetables, eggs, chicken, fish, milk, lentils etc. Exercise regularly and avoid stress. Follow these steps for a week, your appetite should improve if you don't have any major illness. These steps should increase your appetite. If not get a Ultrasound scan, Complete blood count, thyroid function tests, kidney function tests.
Excess of fatty food intake can cause temporary lack of appetite, but since you have past history of liver abscess, it is always better to consult a doctor rather than trying to treat it yourself.
my 3yr.old son had just discharged last Thursday. we ve been there in the hospital for 14 days. it was found in the ultrasound a liver abscess. now he s taking metronidazole , co-amoxiclav and multivitamins. But until now he is still having loss of appetite. what can i do?
My brother is detected with liver abscess on right lobe. He is being treated with ciprofloxacin IV fluids and a tube is insrted to ensure the drainage of abscess around one week ago. Some pus in red color is collected for two days abd after that fluid stopped coming. But doctor says it has to come and we will have to wait. They said it is in solid state and it may take some time and we will have to wait. Now they stopped giving antibiotics through IV fluids and giving the tablets. Please let us know if the same treatment has to be continued or should we shift the Hospital.
doctor my daughter is 10yrs old and admitted to hospital and diagonised as amebic liver abscess, metrogly is been giving including other antibiotic for the past 11 days and the pus was drained using (Ultra sound) by niddle aspiration two times, and our doctor told us that, the pus has been removed completely second time, and pus may form again or it may not. Please advice us doctor, after two complete sucessful aspirations why the pus again form and till how long it take to cure completely, pls. advice and help in this regard. thankyou kumar (hyderabad-india)
I had 31/2 lobes of my liver removed on July 1, 2013 and a new bile duct made. I do not have cancer. About every 3 weeks I have a very painful bowl movement. I break out in a sweat and am very weak and feel wiped out. I does not seem to be related to what food I have had. I have had these painful B.M every two or three months since the surgery in july When I told my surgren about it he didn t have any help.
l have a discomfort quivering intermittent felling like spasms, no pain right about the liver gallblater area. It feels muscular but twitches by itself for several days now. l put my hand over it l can feel it twitch. thought it maybe my back l have alot of thorasic issues, gas ?
i have nash liver des and hep c i have a red rash below my belly button on right side my billy rubbins are up i can tell from urn color probley 1800 or better i be here be for try to get obama care still waiting but hurtin on right side and rash is burning itching
I am experiencing bad blood circulation...i have been a Vegetarian for over seventeen years...am not overweight...I have also been dealing with a chronic problem for some years now called cattar an extreme sinus problem that sometime drains down into my system...infecting my ears and eyes at times...even my liver ...as i once got Jhondis ...some years ago...but presently the blood circulation problem is what i am most interested in
I have been taking atorvastatin 40 mg for 4 months - through carotid endarterectomy surgery - with horrible subjective side effects which, objectively, include very low hematocrit of 32.9% and other low red blood cell counts. Primary Care...
Hi Doctor, I am xxxxxxx XXXXXXX from XXXXXXX Age 38 years. Last month i have got my LFT done where SGPT was 132 and SGOT was 82 because i consume liquor on a regular basis thats why got those test done; but all of sudden i realized that last week...